# SDR FDEA201606232114

- Difficulty date: June 23, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 3,055 hours, 1,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 232T41502
- Condition: Damaged
- Location: Zone 200
- Component: Cover
- Component part number: 232T41521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND LATCH HANDLE ON EMERGENCY RAFT LOCKER JAMMED, PREVENTING ACCESS.  COMPLIED WITH EA H-2560-T0326232 REV NO A POS P3, R&R THE LATCH ON THE LIFE RAFT STORAGE COVER PER SMP.
